Journal of Forensic Dental Sciences
Users Online: 301 
Home Print this page  Email this page Small font size Default font size Increase font size
Wide layoutNarrow layoutFull screen layout
  Home | About JFDS | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Subscribe | Online submission | Contact us | Advertise | Login

  Download for Citation Managers



CASE SERIES

Parastyle cusp: A rare morphologic variant of maxillary second molars
Chowdhary Zoya, Gupta Disha, Mohan Ranjana, Bajaj Aashima

Year : 2018 | Volume:  10 | Issue Number:  2 | Page: 111-115



Click here to read this article


Select type of program  for download
EndNote
EndNote format (Mac & Win)
- Download
Reference Manager
Ris format (Win only)
- Download
Procite
Ris format (Win only)
- Download
Medlars Format - Download
RefWorks Format
RefWorks format (Mac & Win)
- Download
BibTex Format
BibTex format (Mac & Win)
- Download
  Feedback 
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal